# SDR ASAA2018050124415

- Difficulty date: April 28, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 18,085 hours, 5,974 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL,  CONTROL CABIN ZONE TEMP LIGHT ILLUMINATED.  CLEARED WITH MASTER CAUTION RESET.  ACFT GROUNDED.  PERFORMED A PACK TEMP CONTROL BITE IAW FIM 21-62 TASK 801, NO DISCREPANCIES NOTED WITH ALL FAULTS CLEARED.
